MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00533560
Medical Device Problem Codes Break (1069); Positioning Failure (1158); Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of catheter - guide break.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix-naviflex rx delivery system was to be implanted to treat common bile duct stenosis in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, when the physician was about to deploy the stent at the lesion site, the delivery system fractured, resulting in the failure of stent deployment.The issue was noticed during withdrawal, and the problem occurred inside the patient.Another advanix-naviflex rx delivery system was used to complete the procedure there were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Note: it was reported that the barb flap cover was not used to insert the device through the biopsy cap.Per the ifu, "slide the outer orange sleeve over the most proximal stent barb to hold it down for stent insertion." the user did not follow the ifu; therefore, this complaint has been assigned ar code 5191: 2457 to capture user error.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix-naviflex rx delivery system was to be implanted to treat common bile duct stenosis in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, when the physician was about to deploy the stent at the lesion site, the guide catheter broke but still remains within the push catheter, enabling the delivery system to be removed in one piece resulting in the failure of stent deployment.The issue was noticed during withdrawal, and the problem occurred inside the patient.Another advanix-naviflex rx delivery system was used to complete the procedure there were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Note: it was reported that the barb flap cover was not used to insert the device through the biopsy cap.Per the ifu, "slide the outer orange sleeve over the most proximal stent barb to hold it down for stent insertion." the user did not follow the ifu.
 
Additional Manufacturer Narrative
Blocks b5 have been corrected.Block e1: initial reporter facility name: (b)(6) university.Block h6: imdrf device code a0401 captures the reportable event of catheter - guide break.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of catheter - guide break.Block h11: an advanix-naviflex delivery system was returned for analysis.A visual examination of the returned device revealed that the guide catheter was detached, the pull wire was bent, and both the guide catheter and the push catheter exhibited kinking.No other damages were noted to the delivery system.Product analysis confirmed the reported event of guide catheter break.Taking all available information into consideration, the investigation concluded that the reported event and observed damage most likely resulted from the device being pulled with excessive force; the procedures tortuosity may have positioned the catheter so that forceful traction damaged the pull wire and push catheter, making stent deployment difficult or impossible.Therefore, a review and analysis of all the available information indicated that the most probable cause is adverse event related to procedure.A labeling review was performed, and from the information available, this device was used in a manner inconsistent with the labeled indications.Slide the outer orange sleeve over the most proximal stent barb to hold it down for stent insertion, however, it was reported that the barb flap cover was not used to insert the device through the biopsy cap.The ifu contains detailed device information and instructions for the device use and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling information.

Brand Name
NAVIFLEX? RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22974319
Report Number3005099803-2025-04525
Device Sequence Number18526773
Product Code FGE
UDI-Device Identifier08714729787082
UDI-Public(01)08714729787082(17)260314(10)33635135
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Model NumberM00533560
Device Catalogue NumberM00533560
Device Lot Number0033635135
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer09/05/2025
10/22/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date09/30/2025
11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexMale
Patient Weight73 KG